# SDR 96ZZZX2658

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Zulu Aerospace Services LLC, repair station ZM3R930D
- Engine: Lyc LO360A1G6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: SL14995
- Condition: Broken
- Location: Nr 4 Push Rod
- Component: LW12427
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE WAS ASSEMBLED AND TEST CELL RUN 1-24-96.  ENGINE WAS NOT INSTALLED UNTIL 5-6-96.  WHILE INSTALLING ENGINE, PUSH ROD TUBES ON NR 4 CYLINDER WERE FOUND LOOSE.  REMOVAL OF VALVE COVER AND CLOSE INSPECTION FOUND SPRING BROKEN IN 2 PLACES.
